Period-length equality for the nearest integer and nearest square continued fraction expansions of a quadratic surd

Matthews, Keith R. and Robertson, John P. (2011) Period-length equality for the nearest integer and nearest square continued fraction expansions of a quadratic surd. Glasnik Matematicki, 46 2: 269-282. doi:10.3336/gm.46.2.01

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Matthews, Keith R.
Robertson, John P.
Title Period-length equality for the nearest integer and nearest square continued fraction expansions of a quadratic surd
Journal name Glasnik Matematicki   Check publisher's open access policy
ISSN 0017-095X
Publication date 2011-12
Sub-type Article (original research)
DOI 10.3336/gm.46.2.01
Volume 46
Issue 2
Start page 269
End page 282
Total pages 14
Place of publication Osijek, Croatia
Publisher Hrvatsko Matematicko Drustvo
Collection year 2012
Language eng
Formatted abstract
We prove equality of the period-lengths of the nearest integer continued fraction and the nearest square continued fraction, for arbitrary real quadratic irrationals.
Keyword Nearest square continued fraction
Nearest integer continued fraction
Period-length
Reduced quadratic irrational
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 01 Jan 2012, 14:03:23 EST by System User on behalf of Mathematics